# SDR GTIA2020011334927

- Difficulty date: January 9, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 10,765 hours, 4,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RI DOOR ASSIST BOTTLE REQUIRES NITROGEN SERVICE-SVCD RI DOOR ASSIST BOTTLE IAW AMM 52-10-00
